Pain relief that doubles down! 💪
GoodSense Dual Action Acetaminophen and Ibuprofen tablets combine 250 mg of acetaminophen and 125 mg of ibuprofen to provide powerful pain relief for up to 8 hours. Ideal for adults and children over 12, these gluten-free tablets are a trusted alternative to Advil Dual Action.
K**D
Finally a generic!
So happy there’s finally a less expensive alternative to the name brand. Seems just as effective.
G**H
Works like other Dual Action pain relievers.
I liked the price better than other Dual Action pain relievers and it works Just As Well as other Dual Action pain relievers. The GoodSense Dual Action and the GoodSense Dual Action Back Pain ingredients are the same and no difference between the two for pain relief...they Both work very well.
J**N
Pricy but does the job
These GoodSense dual action tablets are a little pricier than buy Acetaminophen and Ibuprofen separately, but it's really convenient if you find yourself taking this combination often. The tablets are easy to swallow and they have been very effective for us. I've purchased GoodSense brand OTC meds before, and they've always been a reliable and affordable option.
C**S
Solid Value!
GoodSense Dual Action works just as well as the usual name brand ones for my back and knee pain, but for significantly less cost! Exact same active ingredients but in a 2-in-1 combo at a better value.
J**L
Easy to swallow
I am used to taking Excedrin which has Acetaminophen and Aspirin but I haven't ever seen Acetaminophen and Ibuprofen together in a pain medication. This product comes in a plastic bottle with a child proof cap. The caplets are smaller than typical Acetaminophen caplets. The recommended dose is 2 caplets every 8 hours. I think this is an awesome product as I have taken Acetaminophen and Ibuprofen at the same time but always have to take 4 pills instead of just 2. I would definitely recommend this product.
K**O
Value Medicine
I'm a big believer in non-brand names. These are made by Perrigo in Allegan, MI which is in my state and not too far away. They use the same ingredients as the brand names and you save money. Since these contain both acetaminophen and ibuprofen, you get the benefits of both without having to take two separate pills. The capsules are small and easy to swallow.
A**N
Helpful
It combines two active ingredients that work in somewhatbdifferent ways, so it might work better in some cases. The caps are not super huge and they are easy to swallow. Comes in a white opaque plastic bottle
N**W
Work well! Very happy customer!
I’ve been using these a few times a week and I’m completely satisfied with the results. They work just as well as brand name, but at a much more affordable cost.The caplets are easy to swallow.The expiration date is clearly marked on the bottle as well.
Trustpilot
1 day ago
2 weeks ago